MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION MARINER MIS; MIS POLYAXIAL HEAD

SEASPINE ORTHOPEDICS CORPORATION MARINER MIS; MIS POLYAXIAL HEAD
Model Number MM1-000020
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Customer reports that during a surgery that took place around (b)(6) 2025 (exact date of surgery not provided), the surgeon noted on the final x-ray that the tulip on the mariner mis polyaxial head disassociated from the shank of the mariner 6.50 x 45mm cannulated screw.The surgeon chose to leave the construct as-is as the patient was already closed up.There was no delay in surgery and no patient injury reported.The surgeon does not plan to perform revision surgery at this time.Although three follow-up attempts were performed, no additional information was provided regarding this event.The product is not available for evaluation.
 
Additional Manufacturer Narrative
The product is not available for evaluation; no lot information was provided.No definitive root cause could be established.Review of labeling: possible adverse events bending, disassembly, or fracture of implant and components.Loosening of spinal fixation implants may occur due to inadequate initial fixation, latent infection, and/or premature loading, possibly resulting in bone erosion, migration, or pain.

Brand Name
MARINER MIS
Common Device Name
MIS POLYAXIAL HEAD
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
danielle nelson-archer
5770 armada dr.
carlsbad, CA 92008
MDR Report Key21434816
Report Number3012120772-2025-00008
Device Sequence Number17275200
Product Code NKB
UDI-Device Identifier10889981177805
UDI-Public10889981177805
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K191648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMM1-000020
Device Catalogue NumberMM1-000020
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Initial Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown